Alert archive / New Mexico / Wind Advisories in 2005

Wind Advisory 1, NWS El Paso, TX

November 26, 2005

NWS El Paso, TX issued this wind advisory at Nov 26, 2005, 4:48 AM MST. It took effect at Nov 26, 2005, 4:44 PM MST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2005, 4:48 AM MST (11:48 UTC)
In effect from
Nov 26, 2005, 4:44 PM MST
Expired
Nov 27, 2005, 8:00 PM MST
In force
27 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 261148
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
448 AM MST SAT NOV 26 2005

...HIGH WINDS EXPECTED ACROSS MUCH OF THE AREA TONIGHT THROUGH
SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT...

.A STRONG UPPER LEVEL STORM SYSTEM DEVELOPING OVER THE
ROCKIES...AND A STRENGTHENING SURFACE LOW OVER THE PLAINS...WILL
WORK TO PRODUCE WINDY CONDITIONS BEGINNING TONIGHT AND LASTING
INTO SUNDAY. WINDS WILL BEGIN TO INCREASE THIS AFTERNOON AND WILL
STEADILY INCREASE AS THE SYSTEM NEARS SUNDAY AFTERNOON.

NMZ023>025-031-032-TXZ055-056-270000-
/O.NEW.KEPZ.WI.Y.0001.051127T0300Z-051128T0000Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES...
EL PASO...SIERRA BLANCA...DELL CITY
448 AM MST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 5 PM MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST
INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED.
ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF
EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT
FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER
ELEVATIONS. USE EXTRA CAUTION.

$$
PIEPER
6 follow-up statements
000 
WWUS74 KEPZ 262234
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
334 PM MST SAT NOV 26 2005

...HIGH WINDS EXPECTED ACROSS THE AREA TONIGHT THROUGH SUNDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT...

.A STRONG UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST
AND A STRENGTHENING SURFACE LOW OVER EASTERN COLORADO...WILL CAUSE
STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY. WINDS WILL
BEGIN TO DECREASE LATE SUNDAY AFTERNOON.

NMZ023>025-031-032-TXZ055-056-270645-
/O.CON.KEPZ.WI.Y.0001.051127T0300Z-051128T0000Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES...
EL PASO...SIERRA BLANCA...DELL CITY
334 PM MST SAT NOV 26 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST
INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED.
ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF
EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 262344
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
444 PM MST SAT NOV 26 2005

...HIGH WINDS EXPECTED ACROSS THE AREA TONIGHT THROUGH SUNDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT...

.A STRONG UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST
AND A STRENGTHENING SURFACE LOW OVER EASTERN COLORADO...WILL
CAUSE STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY. WINDS
WILL BEGIN TO DECREASE LATE SUNDAY AFTERNOON.

NMZ022-030-270745-
/O.EXB.KEPZ.WI.Y.0001.051127T0600Z-051128T0000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG
444 PM MST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 5 PM MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST
INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED.
ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF
EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$

NMZ023>025-031-032-TXZ055-056-270745-
/O.EXT.KEPZ.WI.Y.0001.051127T0000Z-051128T0000Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES...
EL PASO...SIERRA BLANCA...DELL CITY
444 PM MST SAT NOV 26 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST
INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED.
ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF
EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 270825
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
125 AM MST SUN NOV 27 2005

...HIGH WINDS EXPECTED ACROSS THE AREA TONIGHT THROUGH SUNDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT...

.A STRONG UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST
AND A STRENGTHENING SURFACE LOW OVER EASTERN COLORADO...WILL
CAUSE STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY. WINDS
WILL BEGIN TO DECREASE LATE SUNDAY AFTERNOON.

TXZ055-056-271500-
/O.NEW.KEPZ.HW.W.0001.051127T0825Z-051127T1500Z/
/O.EXT.KEPZ.WI.Y.0001.051127T1500Z-051128T0000Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
125 AM MST SUN NOV 27 2005

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST THIS MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST
THIS MORNING. THE WIND ADVISORY WILL BE IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM MST THIS AFTERNOON.

SOUTHWEST WINDS FOR THE REMAINDER OF TONIGHT WILL BE SUSTAINED AT
35 TO 45 MPH WITH SOME GUSTS OF 60 TO 65 MPH. WINDS WILL DECREASE
SOMEWHAT SUNDAY MORNING BUT STILL CONTINUE STRONG AT 25 TO 35 MPH
WITH SOME GUSTS NEAR 50 MPH. ISOLATED AREAS OF STRONGER WINDS ARE
LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH
MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ022-030-271630-
/O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG
125 AM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST
INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED.
ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF
EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$

NMZ023>025-031-032-271630-
/O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES
125 AM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST
INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED.
ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF
EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 271627
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
927 AM MST SUN NOV 27 2005

...STRONG WINDS WILL CONTINUE ACROSS THE AREA TODAY...

.A COLD FRONT SWEEPING ACROSS THE AREA AND A STRENGTHENING
LOW PRESSURE OVER EASTERN COLORADO...WILL CAUSE STRONG WINDS
ACROSS THE AREA TODAY. WINDS WILL BEGIN TO DECREASE LATE THIS
AFTERNOON.

TXZ055-056-280000-
/O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY
927 AM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

STRONG WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA TODAY
WITH SUSTAINED WINDS OF 25 TO 35 MPH GUSTING TO NEAR 50 MPH.
ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF
EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$

NMZ022-030-280000-
/O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG
927 AM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH GUSTING TO NEAR 45 MPH WILL
CONTINUE THROUGH THIS AFTERNOON. ISOLATED AREAS OF STRONGER WINDS
ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH
MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$

NMZ023>025-031-032-280000-
/O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES
927 AM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH
WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED AREAS OF STRONGER
WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND
THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 272304
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
404 PM MST SUN NOV 27 2005

...STRONG WINDS WILL CONTINUE ACROSS THE AREA EARLY TONIGHT...

.STRONG WINDS THIS EVENING IN THE WAKE OF A COLD FRONT THAT
MOVED THROUGH THE REGION. WINDS WILL BEGIN TO DECREASE BY ABOUT 
8 PM TONIGHT.

NMZ024-025-032-TXZ055-056-280300-
/O.EXT.KEPZ.WI.Y.0001.000000T0000Z-051128T0300Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT...
TIMBERON...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
404 PM MST SUN NOV 27 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH
WILL CONTINUE INTO EARLY TONIGHT. ISOLATED AREAS OF STRONGER WINDS
ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH
MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$

NMZ022-023-030-031-280015-
/O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
LORDSBURG...DEMING
404 PM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH
WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED AREAS OF STRONGER
WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND
THROUGH MOUNTAIN PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD
BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT
LOWER ELEVATIONS. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 312217
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
317 PM MST SAT DEC 31 2005

...STRONG WINDS OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS SUNDAY...

.AN UPPER LEVEL TROUGH APPROACHING THE REGION TONIGHT WILL BRING
WITH IT STRONG WESTERLY WINDS ALOFT AFTER MIDNIGHT. MOST OF THE
LOWLANDS OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS WILL BE
SHELTERED FROM THESE STRONG WINDS DURING THE COOL OVERNIGHT AND
EARLY MORNING HOURS. HOWEVER SOME ISOLATED AREAS MAY ACTUALLY
EXPERIENCE INCREASE WINDS TONIGHT. EAST SLOPES...ADJACENT TO
AREA MOUNTAIN CHAINS...ESPECIALLY IN THE VICINITY OF GAPS AND
PASSES ARE AREAS WHERE INCREASED WINDS OFTEN OCCUR UNDER THIS
WEATHER PATTERN. 

ON SUNDAY WINDS ALOFT AND LOW LEVEL PRESSURE GRADIENTS INCREASE.
THIS WILL ALLOW SURFACE WINDS TO STRENGTHEN ACROSS ALL OF SOUTHERN
NEW MEXICO AND FAR WEST TEXAS...WITH THE AREA BECOMING WINDY WITH
GUSTS BETWEEN 40 AND 50 MPH EXPECTED. BECAUSE OF THE UNUSUALLY DRY
CONDITIONS...BLOWING DUST AND SAND IS LIKELY TO CAUSE AREAS OF
SIGNIFICANTLY REDUCED VISIBILITY.

ALL TRAVELERS ACROSS THE REGION ARE ASKED TO USE CAUTION WHILE
MOVING ABOUT ON SUNDAY.


NMZ025-010630-
/O.NEW.KEPZ.WI.Y.0001.060101T1500Z-060102T0000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
317 PM MST SAT DEC 31 2005

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST
SUNDAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED SUNDAY.
THE STRONGEST WINDS AND HIGHEST GUSTS ARE ANTICIPATED TO OCCUR
FROM NOON THROUGH MID AFTERNOON. SOME DUST FROM THE WEST MAY MOVE
INTO THE MOUNTAINS AND REDUCE VISIBILITY. IN ADDITION...VERY DRY
CONDITIONS...WARM TEMPERATURES...AND LACK OF SNOW PACK WILL CREATE
A WILDFIRE POTENTIAL. 

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
FOR AN EXTENDED DURATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

BIRD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 3:59 AM MST, 49 minutes earlier.

Area forecast discussion, Nov 26, 3:59 AM MST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
359 AM MST SAT NOV 26 2005

.SYNOPSIS...
ALTHOUGH TEMPERATURES WILL BE WELL ABOVE NORMAL FOR THIS TIME OF
THE YEAR TODAY...AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE
NORTHWEST WILL HELP TO YIELD BREEZY CONDITIONS IN THE AFTERNOON.
WINDS WILL CONTINUE TO PICK UP THROUGH SUNDAY AFTERNOON AS A COLD
FRONT PUSHES TOWARDS THE AREA...BRINGING WITH IT A SLIGHT CHANCE
OF RAIN SHOWERS AND EVEN SNOW SHOWERS TO THE HIGHER ELEVATIONS OF
THE GILAS AND SACS SATURDAY NIGHT AND EARLY SUNDAY. THE FRONT WILL
ALSO MEAN MUCH COOLER TEMPERATURES FOR SUNDAY THROUGH MONDAY
NIGHT...BEFORE A RECOVERY TO WARMER READINGS INTO MIDWEEK.

&&

.DISCUSSION...
ESSENTIALLY CLEAR SKIES PREVAILED OVERNIGHT AS HIGH CLOUDS
ASSOCIATED WITH WEAK S/WV ENERGY RIDING THROUGH RIDGE TO THE WEST
OF THE CWA DECAYED BEFORE PUSHING IN. THIS RIDGING TO OUR WEST
WILL FLATTEN A BIT...BUT MANAGE TO PUSH INTO THE CWA...KEEPING
HIGHS TODAY SOME 10 DEGREES ABOVE NORMAL THIS AFTERNOON. SURFACE
PRESSURE GRADIENT BEGINS TO TIGHTEN AS LEE LOW TO THE NORTHEAST OF
THE CWA BEGINS TO STRENGTHEN. THIS...IN ADDITION TO JET ENERGY
BEGINNING TO NOSE IN FROM THE NORTHWEST ON THE TOES OF UPPER LEVEL
ENERGY PUSHING THROUGH THE TROUGH ASSOCIATED WITH THE SURFACE
LOW...WILL HELP TO KICK UP WINDS THIS AFTERNOON INTO THE BREEZY
CATEGORY...WITH GUSTS TO BETWEEN 35 AND 40 MPH POSSIBLE.

A COLD FRONT WILL PUSH IN FROM THE NORTHWEST SUNDAY AFTERNOON. THE
ETA IS A BIT SLOWER THAN THE GFS...BUT BOTH HAVE IT PUSHING IN
GENERALLY DURING THE EARLY AFTERNOON HOURS. THIS WOULD SERVE WELL
TO TAP INTO BETTER UPPER LEVEL DYNAMICS...WITH A WIND MAX CORE OF GREATER
THAN 100 KTS RIDING OVER THE NORTHERN PORTIONS OF THE CWA. AS
SUCH...WIND ADVISORY CRITERIA LOOKS TO BE A GOOD BET STARTING
TOMORROW NIGHT...AND LINGERING INTO SUNDAY AFTERNOON. HAVE ELECTED
TO LEAVE THE TWO WESTERN-MOST ZONES OUT OF THE ADVISORY FOR THE
TIME BEING...WHICH WILL NEED TO BE REEVALUATED THIS AFTERNOON...AS
WELL AS HOW THE SYSTEM IS EVOLVING...TO EVALUATE THE POTENTIAL FOR AN
UPGRADE. VERY LOW DEW POINTS WILL PUSH INTO THE CWA BEHIND THE
FRONT...BUT WITH THE TIMING OF THE FRONT...RH/S FOR NOW LOOK AS
THOUGH THEY WILL WILL REMAIN ABOVE 15%...AVOIDING RED FLAG
CRITERIA. THIS WILL ALSO WARRANT WATCHING AS THIS SYSTEM EVOLVES.

MAINLY ZONAL UPPER LEVEL FLOW WILL BE THE RULE BY TUESDAY
AFTERNOON...QUICKLY BRINGING 850 TEMPS AND LAYER THICKNESSES BACK
UP...AND TEMPERATURES BACK TO ABOVE NORMAL READINGS BY WEDNESDAY
AFTERNOON. CONDITIONS WILL REMAIN DRY...WITH TEMPERATURES SLIGHTLY
ABOVE...OR NEAR NORMAL THROUGH THE REMAINDER OF THE FORECAST.

&&

.AVIATION...
VFR CONDITIONS SATURDAY. MVFR TO LOCALLY IFR CONDITIONS POSSIBLE
SATURDAY NIGHT INTO SUNDAY OVER NORTHERN HALF OF RTE 195 DUE TO
A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS. STRONG WINDS WILL CAUSE
CONSIDERABLE LOW LEVEL MECHANICAL TURBULENCE SATURDAY NIGHT AND
SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 71  49  62  33  58 /   0  10  10   0   0
SIERRA BLANCA TX        70  45  52  27  48 /   0  10  10   0   0
LAS CRUCES              71  45  60  29  56 /   0  10  10   0   0
ALAMOGORDO              69  47  57  30  54 /   0  20  10   0   0
CLOUDCROFT              53  32  44  17  41 /   0  20  20   0   0
TRUTH OR CONSEQUENCES   69  45  57  27  53 /   0  20  10   0   0
SILVER CITY             59  43  55  21  52 /   0  20  10   0   0
DEMING                  70  45  61  28  57 /   0  10  10   0   0
LORDSBURG               68  47  62  27  58 /   0  10  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
.NM, TX...NONE.

&&

24/PIEPER
Hazardous weather outlook, Nov 25, 11:17 AM MST, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1117 AM MST FRI NOV 25 2005

NMZ022>025-030>032-TXZ055-056-261830-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1117 AM MST FRI NOV 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS ARE LIKELY SATURDAY AFTERNOON...SATURDAY NIGHT...AND
SUNDAY. WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE...ESPECIALLY
OVER EASTERN SLOPES OF AREA MOUNTAINS AND THROUGH PASSES. SLIGHT
CHANCE OF SHOWERS SATURDAY NIGHT INTO SUNDAY MORNING...MAINLY IN
THE NORTH...ACROSS THE GILA REGION...AND IN THE SACRAMENTO
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in New Mexico, 2005Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.